Someone please help me!
I am a 21 year old female with a 10 month old son.
Two years ago my health started deteriorating..
The symptoms are now to an almost debilitating point and quite frankly I am in fear of losing my life alot sooner than I would like.
I am dizzy(only when turning around or moving in the same direction too much) almost like exaggerated regular vertigo.--very exaggerated.
Nausea--that is near CONSTANT
Excessive weight loss over a 5 month period of time.
Was 115 regularly--am now 90 lbs..(EVERYBODY THINKS I AM ANOREXIC) except for those who live with me...--I AM NOT ANOREXIC NOR HAVE I EVER BEEN.
I look absolutely terrible and feel the same..
I am hypothyroid, although have never had the typical symptoms; ie; overweight...
My doctors turn me away after routine tests come back normal.
I cannot explain the terrible way I feel, I can hardly take care of my baby boy...
I'm very weak lethargic and occasionally have a day or few hours where I feel "well"
But almost all of my days consist of feeling that horrible unwell feeling; as if u think you may vomit, faint, or collapse but dont know which.
I tire so easily and feel like I could literally drop dead!!
I'm to the end of my rope.
Two years of nobody believing that something is very wrong with me!!
Also I have bad "indigestion" type symptoms daily and heavy queasy stomach that never feels at ease. Bowel movements are normal, some constipation.
I have an undisgnosed bleeding disorder also...
I just have no leads... No where to go. And nobody can seem to help! ;( I am living a terrible quality of life have been for 2 years...
I look like I am wasting away and it's VERY scary!!!
Might I add, I am short of breath alot of the time, and have allergies for the very first time in my life.
Have had tests,
Bleeding time--abnormally long
Clotting factor--aggressive platelet aggregation(clotting) all over body
Head ct scan for headaches--neg
Thyroid--hypo, been treated for 14 years--diagnosed as a small child
----also I have random long heavy heavy periods, am bleeding more than half of every month...been hospitalized twice for it-had transfusion.
Tested for von willebrand --neg
And consider trying a different thyroid medication or a higher dose. Docs are finding that you actually have to go by the symptoms, even when the numbers return to normal. Maybe all you need is a higher dose. If this doc won't try it, find a doc who will.
You are very likely have a severe iron deficiency. Many of your symptoms point this way. Especially if you are cycles are long and unusually heavy. After the birth of my children, I was so anemic. I qualified for blood transfusions but I refused. I took iron supplements and iron shots. I ate iron-rich foods. I felt an improvement almost immediately. Each passing month was better and better.
Have you had a blood transfusion since the birth of your son? If so, you could be experiencing a prolonged hemolytic reaction. When we recieve transfusions our body fights 100's of foreign antigens. This can put our body's in a state of inflammation for weeks and sometimes months. Hence the allergies. I don't mean to scare you but there is always the theoretical risk of contracting a communicable disease.
I hope this helps you to engage in a discussion with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.